American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] A. Caranti, S. Mattarei and M. F. Newman. Graded Lie Algebras of Maximal Class. Trans. Amer. Math. Soc. 349 (1997) 4021-4051. MR 1443190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Meighan I. Dillon. Weight strings in nonstandard representations of Kac-Moody algebras . Trans. Amer. Math. Soc. 320 (1990) 161-169. MR 964898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Helmut Strade. Lie algebra representations of dimension $. Trans. Amer. Math. Soc. 319 (1990) 689-709. MR 961597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Georgia Benkart. On inner ideals and ad-nilpotent elements of Lie algebras . Trans. Amer. Math. Soc. 232 (1977) 61-81. MR 0466242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. Lepowsky. Linear factorization of conical polynomials over certain nonassociative algebras . Trans. Amer. Math. Soc. 216 (1976) 237-248. MR 0432722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Lepowsky and G. W. McCollum. Cartan subspaces of symmetric Lie algebras . Trans. Amer. Math. Soc. 216 (1976) 217-228. MR 0404361.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] John R. Faulkner. A construction of Lie algebras from a class of ternary algebras . Trans. Amer. Math. Soc. 155 (1971) 397-408. MR 0294424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1